# SDR FDEA201308071802

- Difficulty date: August 7, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52142
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD AT BS 1170 RT SIDE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02; FOUND OUT OF LIMITS IAW SRM 53-40-13, DETAIL III, FIG 101.  REMOVED INBD ANGLE BS 1040-1180,  IAW SRM 51-40-02.  FABRICATED NEW INBD ANGLE LOCATED & DRILLED IAW SRM 51-40-05 AND DWG 144N5214.  TREATED & PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-10-7 AND INSTALLED NEW INBD CHORD STA 1040-1180 RT SIDE IAW SRM 51-40-02.  MAJOR REPAIR.
